# SDR FDEA201409142609

- Difficulty date: September 14, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 61,983 hours, 22,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Piston
- Part number: 69B115866
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR EMER POWER SPRING CYLINDER PISTON BROKEN.  R & R THE EMER POWER SPRING PISTON FOR THE L1 DOOR IAW AMM 52-11-33-4-0.  OPERATIONS CHECKED GOOD.
